RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 144–149 (Mi vsgtu1129)  

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Equations of Mathematical Physics

On a boundary value problem for a system of hyperbolic equations with the wave operator and a singular coefficient of lower derivatives

R. R. Rayanova

Samara State Technical University, Samara, 443100, Russia

Abstract: The boundary value problem with data given on the parallel characteristics for the system of hyperbolic equations with the wave operator and the singular matrix coefficient at the lower derivative is considered in the characteristic square. This system of differential equations in the characteristic coordinates can be reduced to the system of Euler–Poisson–Darboux equations. Using the known solution of Cauchy problem with data given on the singularity line of matrix coefficient, we reduce the problem to the Carleman system of integral equations.The explicit solution of the considered boundary value problem is constructed using the results of previous research on the solvability of the systems of generalized Abel integral equations, made by the author.

Keywords: Riemann–Liouville fractional calculation, matrix functions, integral-differentional operators of matrix order, system of generalized Abel integral equations, Carleman integral equation

DOI: https://doi.org/10.14498/vsgtu1129

Full text: PDF file (144 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.968.78
MSC: 35L80
Original article submitted 29/X/2012
revision submitted – 27/I/2013

Citation: R. R. Rayanova, “On a boundary value problem for a system of hyperbolic equations with the wave operator and a singular coefficient of lower derivatives”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 144–149

Citation in format AMSBIB
\Bibitem{Ray13}
\by R.~R.~Rayanova
\paper On a~boundary value problem for a~system of hyperbolic equations with the wave operator and a~singular coefficient of lower derivatives
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 144--149
\mathnet{http://mi.mathnet.ru/vsgtu1129}
\crossref{https://doi.org/10.14498/vsgtu1129}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1129
  • http://mi.mathnet.ru/eng/vsgtu/v130/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:186
    Full text:54
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019